# SDR SCNA20180208055

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL WEB AFT OF OUTBOARD FLAP INBOARD DEFLECTION RIB HAS A CRACKED BULB SEAL RETAINER. REMOVED CRACKED SEAL RETAINER AND INSTALLED NEW RETAINER.
